SIAM AG on Orthogonal Polynomials and Special Functions


Extract from OP-SF NET

Topic #15  -------------   OP-SF NET 8.6  -------------  November 15, 2001
From: OP-SF NET Editor (
Subject: Proceedings of 1998 Mount Holyoke Conference

This is the conference reported on in OP-SF NET 5.4, Topic #7.
The following is from

$q$-Series from a Contemporary Perspective
Edited by: Mourad E. H. Ismail, University of South Florida, Tampa, FL, and
Dennis W. Stanton, University of Minnesota, Minneapolis, MN

This volume presents the proceedings of the Joint Summer Research Conference
on $q$-series, combinatorics, and computer algebra held at Mount Holyoke
College (South Hadley, MA). All of the papers were contributed by
participants and offer original research on topics of current interest.
Articles in the book reflect the diversity of areas that overlap with
$q$-series, as well as the usefulness of $q$-series across the mathematical
sciences. The conference was held in honor of Richard Askey on the occasion
of his 65th birthday and the proceedings contain an article about Askey's
contributions to special functions.

- G. Gasper, M. E.-H. Ismail, T. Koornwinder, P. Nevai, and D. Stanton -- The
mathematical contributions of Richard Askey
- M. E. H. Ismail and D. W. Stanton -- Curriculum vitae of Richard A. Askey
- K. Alladi -- Reformulations of a partition theorem of Göllnitz and
     $q$-series identities
- G. E. Andrews -- Schur's theorem, partitions with odd parts and the
     Al-Salam-Carlitz polynomials
- K. Aomoto and K. Iguchi -- Singularity and monodromy of quasi-hypergeometric
- B. C. Berndt, H. H. Chan, and S.-S. Huang -- Incomplete elliptic integrals
     in Ramanujan's lost notebook
- W. C. Connett and A. L. Schwartz -- Measure algebras associated with
     orthogonal polynomials
- D. Foata and G. Han -- Word straightening and $q$-Eulerian calculus
- O. Foda, K. S. M. Lee, Y. Pugai, and T. A. Welsh -- Path generating
- G. Gasper -- $q$-extensions of Erdélyi's fractional integral representations
     for hypergeometric functions and some summation formulas for double
     $q$-Kampé de Fériet series
- R. Wm. Gosper, Jr. and S. K. Suslov -- Numerical investigation of basic
     Fourier series
- M. D. Hirschhorn -- An identity of Ramanujan, and applications
- M. E. H. Ismail and D. W. Stanton -- Addition theorems for the
     $q$-exponential function
- K. W. J. Kadell -- The Schur functions for partitions with complex parts
- J. Kaneko -- On Forrester's generalization of Morris constant term identity
- A. N. Kirillov -- New combinatorial formula for modified Hall-Littlewood
- C. Krattenthaler -- Schur function identities and the number of perfect
     matchings of Holey Aztec rectangles
- S. C. Milne -- A new $U(n)$ generalization of the Jacobi triple product
- H. Rosengren -- A new quantum algebraic interpretation of the Askey-Wilson
- S. Sahi -- Some properties of Koornwinder polynomials
- M. Schlosser -- A new multidimensional matrix inversion in $A_r$

                     Publisher: American Mathematical Society
                     Distributor: American Mathematical Society
                     Series: Contemporary Mathematics, ISSN: 0271-4132
                     Volume: 254
                     Publication Year: 2000
                     ISBN: 0-8218-1150-9
                     Paging: 432 pp.
                     Binding: Softcover
                     List Price: $93
                     Institutional Member Price: $74
                     Individual Member Price: $56
                     Sale Price: $47
                     Order Code: CONM/254

Back to Home Page of
SIAM AG on Orthogonal Polynomials and Special Functions
Page maintained by Bonita Saunders